# SDR SWAA2023100305477

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Out Of Adjust
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK....EMERGENCY ROW SEATS MISSING TRAY TABLE LOCKS.<[01] INSTALLED EMERGENCY ROW SEATS TRAY TABLE LOCKS IAW CMM 25-21-45.;[02] VERIFIED STEP 1
